# SDR SWAA2015061240618

- Difficulty date: April 19, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 56,446 hours, 44,276 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 6582770
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LEFT WING REAR SPAR SUPPORT FITTING CRACKED AT RSS 215.97.   REPAIRED THE FITTING IAW EA.
